Stability of Multi-Dimensional Discrete Systems With Varying Structure
International Journal of Applied Mathematics and Computer Science, Tome 9 (1999) no. 4, pp. 789-799
Cet article a éte moissonné depuis la source Library of Science
A new class of multi-dimensional discrete systems with varying structureis introduced. The notions of total solvability, p_t-boundedness, p_t-stability and asymptotic stability are defined. For studying properties of the solutions for the considered systems a curvilinear composition of mappings along discrete curves is used. Total solvability conditions similar to the Frobenius ones are obtained. Sufficient conditions for p_t-stability and asymptotic stability based on the Lyapunov functional method are also established. A two-dimensional system of Volterra equations is presented as an example of equations with varying structure.
Keywords:
multi-dimensional systems, total solvability, curvilinear composition, stability
Mots-clés : układ wielowymiarowy, złożenie krzywoliniowe, stabilność
Mots-clés : układ wielowymiarowy, złożenie krzywoliniowe, stabilność
@article{IJAMCS_1999_9_4_a2,
author = {Dymkov, M. and Gaishun, I.},
title = {Stability of {Multi-Dimensional} {Discrete} {Systems} {With} {Varying} {Structure}},
journal = {International Journal of Applied Mathematics and Computer Science},
pages = {789--799},
year = {1999},
volume = {9},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJAMCS_1999_9_4_a2/}
}
TY - JOUR AU - Dymkov, M. AU - Gaishun, I. TI - Stability of Multi-Dimensional Discrete Systems With Varying Structure JO - International Journal of Applied Mathematics and Computer Science PY - 1999 SP - 789 EP - 799 VL - 9 IS - 4 UR - http://geodesic.mathdoc.fr/item/IJAMCS_1999_9_4_a2/ LA - en ID - IJAMCS_1999_9_4_a2 ER -
%0 Journal Article %A Dymkov, M. %A Gaishun, I. %T Stability of Multi-Dimensional Discrete Systems With Varying Structure %J International Journal of Applied Mathematics and Computer Science %D 1999 %P 789-799 %V 9 %N 4 %U http://geodesic.mathdoc.fr/item/IJAMCS_1999_9_4_a2/ %G en %F IJAMCS_1999_9_4_a2
Dymkov, M.; Gaishun, I. Stability of Multi-Dimensional Discrete Systems With Varying Structure. International Journal of Applied Mathematics and Computer Science, Tome 9 (1999) no. 4, pp. 789-799. http://geodesic.mathdoc.fr/item/IJAMCS_1999_9_4_a2/